# SDR REXA2014101501054

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Panel
- Condition: Unknown
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 NUMBER 1 ENG LOWER FWD CORE COWL STARTER DRAINS ACCESS PANEL.  R & R NR Q ENG CORE COWL STARTER DRAIN ACCESS PANEL IAW SRM 51-40-11-001-001-A01, AMM 71-12-09-000-801-A01 & 71-12-09-400-801-A01.  PANEL REQUIRES TOP COAT TRANSFERRED TO PWI 411252 IAW EO R51006.
